# SDR SWAA2022080236253

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 27,554 hours, 12,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOPERATIVE AT MAIN CABIN. / [01] REMOVED AND REPLACED BATTERY PACKS POS. M2335; M1676; M1673; M1670; M1695; M1671 AND M1672 AS PER REF AMM 33-51-06-960-805. PERFORMED OPS CHECK AND FOUND NORMAL;[02] REMOVED AND REPLACED BATTERY PACK POS. M1675 AS PER REF. AMM 33-51-06-960-805. PERFORMED OPS CHECK AND FOUND NORMAL.;[03] VERIFIED STEP 1;2
